# SDR CA041210001

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: Hub Assy
- Component: Hub Assy, Bell
- Component part number: 407010100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL EIGHT STUDS (STATIC STOPS) FOUND CRACKED ON INSPECTION. MAINTENANCE CREWS REPORT LOWER STUDS ARE ALWAYS FOUND TO BE CRACKED ANY TIME THEY ARE INSPECTED. PROBLEM IS COMMON THROUGHOUT FLEET OF SEVEN BELL 407 HELICOPTERS.
